# SDR DALA2024040704138

- Difficulty date: April 6, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N368DN
- Make and model: Airbus A321-211
- Aircraft serial: 8695
- Aircraft time: 15,877 hours, 6,852 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3068, MOD DIRTY SOC SMELL IN DESCENT AT 190FL.   COMPLIED WITH DECOMTAMINATION OF ECS, L PACK + R PACK. NO ODOR LEFT AFTER DECONTAMINATION. REPLACED RECIRULATION FILTERS AND AVIONICS VENTILATION FILTER.
